# SDR CA100809011

- Difficulty date: July 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 84010002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK AND CORROSION LEADING TO TUBE DETERIORATION IMMEDIATELY ABOVE THE LANDING GEAR ACTUATOR ATTACHEMENT POINT. NOTE: THIS IS THE "ONE PIECE" STYLE FOOT AS IDENTIFIED BY PIPER SB 1103C. THIS ENGINE MOUNT WAS EXCHANGED WITH STOCK UNIT REPAIRED AND STRENGTHENED BY TCCA RDC C-RA03-047. THIS ENGINE MOUNT WILL BE INSPECTED, REPAIRED AND STRENGTHENED AS PER TCCA RDC RDC C-RA03-047.  IT SHOULD BE NOTED THAT PIPER SB 1103C NOTES THAT INSPECTIONS ARE NON- REPETITIVE IF ENGINE MOUNT IS IDENTIFIED AS HAVING "ONE PIECE" STYLE FOOT.  THIS IS THE 30TH ENGINE MOUNT WITH THIS DISCREPANCY TO COME THROUGH OUR FACILITY.
